MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT25018UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 01/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis: kinks were visible on the hypotube.Visual inspection confirmed that the stent was not present on the balloon that the balloon folds were intact.Stent crimp impressions were visible on the exposed balloon surface.The distal tip was damaged.(b)(4).
 
Event or Problem Description
It was reported that the physician was attempting to use a resolute integrity stent to treat a slightly calcified and non-tortuous mid lad lesion.A radial approach was used.The device was not inspected prior to use.No issues noted removing the protective sheath.The lesion was pre-dilated.During the procedure, the inflation device remained on neutral pressure during delivery of the device.The device did not pass through the cell of a previously deployed stent.Resistance was encountered during delivery and very little force used.It was reported that the stent dislodged during advancement of the device.It was reported that the stent was not removed and is lodged in the ulnar vessel in the arm.It is reported that the patient is doing fine post procedure.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6306703
Report Number9612164-2017-00111
Device Sequence Number933802
Product Code NIQ
UDI-Device Identifier00643169037373
UDI-Public00643169037373
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/18/2018
Device Catalogue NumberRSINT25018UX
Device Lot Number0008184904
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2017
Initial Report FDA Received Date02/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR
Patient Weight71